Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Some curious properties of conics touching the line infinity at one of the circular points


Authors: E. V. Huntington and J. K. Whittemore
Journal: Bull. Amer. Math. Soc. 8 (1901), 122-124
DOI: https://doi.org/10.1090/S0002-9904-1901-00865-8
Correction: Bull. Amer. Math. Soc., Volume 8, Number 9 (1902), 419--419
This work is cited by: Bull. Amer. Math. Soc., Volume 8, Number 9 (1902), 386--388
MathSciNet review: 1557852
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1901-00865-8